# SDR GTIA2017122302310

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 8,651 hours, 3,873 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 5000 FT,  FUME EVENT,  SECURED THE NR 1 PACK.  F/A REPORTED FUMES FROM ROW 1 TO ROW 5. SECURED THE NR 2 PACK .  PERFORMED TSM 05-50-00-810-831A,  FOUND THE NR 1 ENGINE DEOILER LEAKING OIL.  REMOVED AND REPLACED THE DEOILER SEALS IAW AMM 72-60-31.  RAN THE NR 1 ENGINE IAW AMM 71-00-00. LEAK CHECK GOOD.PERFORMED VISUAL INSPECTION OF THE BLADES AND MODULE NO SIGNS OF LEAKAGE OR CONTAMINATION.  ISOLATED THE NR 1 ENGINE, NR 1 A/C PACK.  FOUND NO ODER OR FUMES PRESENT.  ACFT OK FOR CONTINUED SVS
